About this Journal Submit a Manuscript Table of Contents
Applied Computational Intelligence and Soft Computing
Volume 2013 (2013), Article ID 764871, 8 pages
http://dx.doi.org/10.1155/2013/764871
Research Article

Numerical Solution of Uncertain Beam Equations Using Double Parametric Form of Fuzzy Numbers

Department of Mathematics, National Institute of Technology, Rourkela, Odisha 769 008, India

Received 31 March 2013; Revised 17 June 2013; Accepted 11 September 2013

Academic Editor: Christian W. Dawson

Copyright © 2013 Smita Tapaswini and S. Chakraverty. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Smita Tapaswini and S. Chakraverty, “Numerical Solution of Uncertain Beam Equations Using Double Parametric Form of Fuzzy Numbers,” Applied Computational Intelligence and Soft Computing, vol. 2013, Article ID 764871, 8 pages, 2013. doi:10.1155/2013/764871